# SDR ASAA0996832

- Difficulty date: October 23, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 25,253 hours, 9,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A12612
- Condition: Corroded
- Location: Bs 500k
- Component: -------
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT BS 500K.   REPAIRED FRAME.
